# SDR DL757090944

- Difficulty date: May 29, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 353
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 353 LBL 60 AT L1 DOOR SUBFLOOR SUPPORT CHANNEL HAS HEAVY CORROSION (CP53-221-01I) C/W AT SAA - SAT ON N/R 122071 JOB 82874520001.
